Concentration-compactness principle at infinity and semilinear elliptic equations involving critical and subcritical Sobolev exponents

Chabrowski J. (1995) Concentration-compactness principle at infinity and semilinear elliptic equations involving critical and subcritical Sobolev exponents. Calculus of Variations and Partial Differential Equations, 3 4: 493-512. doi:10.1007/BF01187898


Author Chabrowski J.
Title Concentration-compactness principle at infinity and semilinear elliptic equations involving critical and subcritical Sobolev exponents
Journal name Calculus of Variations and Partial Differential Equations   Check publisher's open access policy
ISSN 0944-2669
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1007/BF01187898
Volume 3
Issue 4
Start page 493
End page 512
Total pages 20
Publisher Springer-Verlag
Subject 2604 Applied Mathematics
2603 Analysis
2600 Mathematics
Abstract We formulate the concentration-compactness principle at infinity for both subcritical and critical case. We show some applications to the existence theory of semilinear elliptic equations involving critical and subcritical Sobolev exponents.
Keyword Mathematics subject classification: 35J, 49J
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 52 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 17:01:06 EST by System User